| Model Number |
3542515 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: right deflation.Concomitant medical products: left; 650cc mentor siltex contour profile spectrum; catalog number: 3542515; serial number: (b)(4).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) female patient underwent revision breast augmentation with a 650cc mentor siltex contour profile spectrum and was presented with breast implant deflation on her right side postoperatively.As a result, the device will be explanted on (b)(6) 2020.
Additional Manufacturer Narrative
On 2/12/2020, device evaluation was completed.Device evaluation summary: during visual evaluation of the sample two tears (a and b) were observed in the anterior view, both tears measuring approximately 0.1 cm.The injection reservoir was not received.Leak testing was performed in accordance with mentor procedures and no other leak sites were detected.Microscopic examination of the edges of the ruptures revealed parallel striations consistent with a rupture with a sharp object.The striations are consistent with markings made by a sharp instrument perforating silicone material.As stated in the product insert data sheet, do not allow cautery devices or sharp instruments, such as scalpels, suture needles, hypodermic needles, hemostats, adson forceps or scissors to contact the device during the implantation or other surgical procedures as this can result in rupture.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On 1/15/2020, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On 2/6/2020, the mentor failure analysis lab received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Date of explant has been updated from (b)(6) 2020 to (b)(6) 2020 under field d7 as per documentation received with the device.Manufacturer¿s reference number: (b)(4).